estrace & dizziness

estrace & dizziness

Lisa
Lisa

March 4th, 2013, 2:14 pm #1

Hi
Anyone experience dizziness from estrace?
Quote
Share

Joined: September 13th, 2008, 5:13 pm

March 4th, 2013, 3:33 pm #2

And not with estradiol specifically, but bcp's used to make me dizzy. And I think natural peaks in estrogen when I was fertile made me dizzy. When I was on estradiol for DE, I don't think my body was generating enough estrogen naturally for the estrogen supplementation to make me dizzy. Maggie (in VA)
Quote
Like
Share

Dee
Dee

March 4th, 2013, 5:51 pm #3

Hi
Anyone experience dizziness from estrace?
I think I might have gotten slightly dizzy when taking it. It also can cause "foggy brain".
My other side effect from estrace was slight weight gain/bloating.
Quote
Share

Lisa
Lisa

March 4th, 2013, 6:02 pm #4

And not with estradiol specifically, but bcp's used to make me dizzy. And I think natural peaks in estrogen when I was fertile made me dizzy. When I was on estradiol for DE, I don't think my body was generating enough estrogen naturally for the estrogen supplementation to make me dizzy. Maggie (in VA)
Thanks for your response-what is a bcp?
Quote
Share

Joined: September 13th, 2008, 5:13 pm

March 4th, 2013, 6:27 pm #5

And not with estradiol specifically, but bcp's used to make me dizzy. And I think natural peaks in estrogen when I was fertile made me dizzy. When I was on estradiol for DE, I don't think my body was generating enough estrogen naturally for the estrogen supplementation to make me dizzy. Maggie (in VA)
birth control pill nt
Quote
Like
Share

Joined: October 9th, 2008, 2:53 am

March 5th, 2013, 4:42 am #6

Hi
Anyone experience dizziness from estrace?
Hi, I did in a major way. Just take it easy and sit down if things get too unreal, best, tHk
Quote
Like
Share

Laura
Laura

March 5th, 2013, 11:48 am #7

Hi
Anyone experience dizziness from estrace?
If you're still dizzy then you should call your Dr.
Quote
Share